# SDR SWIA202056000

- Difficulty date: November 27, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH SIE SEAT RAIL BETWEEN FS 565.00 - 661.00. AREAS MARKED.   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED SEAT RAIL R/H BETWEEN FS 565.00 - FS 661.00 REF CRJ700 AMM 53-00-49-000-801-A17 AND 53-00-49-400-801-A17
